# SDR DALA2017012300694

- Difficulty date: January 22, 2017
- Submitted: January 27, 2017
- Operation: Air carrier
- Aircraft: N907DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53387
- Aircraft time: 57,865 hours, 31,551 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS IN AFT CABIN FLASHING WHEN ARMED.  RESET THE EMERGENCY LIGHTS IAW MM.
